# SDR SWAA2020030442045

- Difficulty date: January 30, 2020
- Submitted: March 4, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 146A1263
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** SHEAR TIE BS 807 STR 26L TO 27L WL 156 CORROSION DUE TO BLUE WATER SPILL         CORROSION ON SHEAR TIE BS 807 STR 26L, WL156 FOUND OUT OF LIMITS DUE TO PROXIMITY TO FASTENERS HOLE PER SRM 53-00-02-1A-1, REMOVED SHEAR TIE BS 807, STR 26 TO 27, WL 156 PER SRM 51-40-07-0G-0, INSTALLED NEW SHEAR TIE BS 807, STR 26 TO 27, WL 156 PER SRM 51-40-02-0G-0 AND DWG 146A1263 DWG 146A3230 59911U 02/27/20
